# SDR C2XA10RI031

- Difficulty date: March 3, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 18,461 hours, 9,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 00286
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ROUTINE MAINTENANCE, RIC MX FOUND LT FWD EXTERIOR EMERGENCY LIGHT AND NR 1 AISLE EMERGENCY LIGHT WOULD NOT ILLUMINATE.  MX REMOVED AND REPLACED NR 1 EMERGENCY BATTERY CHARGER AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
